JOURNAL BROWSE
Search
Advanced SearchSearch Tips
THE LIMITING CASE OF SEMICONTINUITY OF AUTOMORPHISM GROUPS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
THE LIMITING CASE OF SEMICONTINUITY OF AUTOMORPHISM GROUPS
KRANTZ, STEVEN G.;
  PDF(new window)
 Abstract
In this paper we study the semicontinuity of the automorphism groups of domains in multi-dimensional complex space. We give examples to show that known results are sharp (in terms of the required boundary smoothness).
 Keywords
biholomorphism;automorphism groups;semicontinuity;
 Language
English
 Cited by
 References
1.
B. Fridman, D. Ma, and E. Poletski, Upper semicontinuity of the dimensions of automorphism groups of domains in ${\mathbb{C}}^N$, Amer. J. Math. 125 (2003), no. 2, 289-299. crossref(new window)

2.
R. E. Greene and K.-T. Kim, Stably-interior points and the semicontinuity of the automorphism group, Math. Z. 277 (2014), no. 3-4, 909-916. crossref(new window)

3.
R. E. Greene, K.-T. Kim, S. G. Krantz, and A.-R. Seo, Semicontinuity of automorphism groups of strongly pseudoconvex domains: the low differentiability case, Pacific J. Math. 262 (2013), no. 2, 365-395. crossref(new window)

4.
R. E. Greene and S. G. Krantz, The automorphism groups of strongly pseudoconvex domains, Math. Ann. 261 (1982), no. 4, 425-446. crossref(new window)

5.
R. E. Greene and S. G. Krantz, Normal families and the semicontinuity of isometry and automorphism groups, Math. Z. 190 (1985), no. 4, 455-467. crossref(new window)

6.
S. G. Krantz, Lipschitz spaces, smoothness of functions, and approximation theory, Exposition. Math. 3 (1983), no. 3, 193-260.

7.
S. G. Krantz, Function Theory of Several Complex Variables, 2nd ed., American Mathematical Society, Providence, RI, 2001.

8.
S. G. Krantz, Explorations in Harmonic Analysis, Birkhauser Publishing, Boston, 2009.

9.
L. Lempert and L. Rubel, An independence result in several complex variables, Proc. Amer. Math. Soc. 113 (1991), no. 4, 1055-1065. crossref(new window)